# SDR 07FDEA00600

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BTWN STA 535 AND 555 X= 90 BTWN HORIZ PRESS PANEL AND FINGER DOUBLER FOUND CORROSION.  REMOVED FINGER DOUBLER AND CORROSION IAW SRM 51-35-01 PAGE 1-13 VOL 2 AND SRM 51-21-01 PAR 34.  PERF INSP IAW NDTSPM04 FOUND NOM THK.050", MIN .036" IS OUT OF LIMIT.  TRIMMED OFF CORRODED WEB AREA IAW EA NR 8-5310-103736.  REMOVED PARTS FOR ACCESS.  REMOVED THE EXISTING REPAIR PANEL SECTION AND SPLICING, TRIMMED OUT SECTION OF THE P/N NCA6048-3 PANEL, FOUND OLD REPAIR ANGLE ON NCA6048-83 "T" AT STA 535 NOT PERFORMED FOR SRM 53-00-01 FIG 2 SHT 2 VOL 1.  CUT OUT DAMAGED AREA IAW SRM 53-00-01 FIG 9.  PERFORMED EA NR 8-5310-103736.  FAB PART IAW DETAIL PART TRAVELER   N01777/I026777 IAW EA NR 8-5310-103736.
